MathSciNet Relay Station
MathSciNet bibliographic data
MR964856 (90d:34009) 34A10 (34A60)
Bressan, Alberto Unique solutions for a class of discontinuous differential equations. Proc. Amer. Math. Soc. 104 (1988), no. 3, 772–778.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement